# SDR HNAA2014121500363

- Difficulty date: December 15, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 45,951 hours, 50,413 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STRONG ODOR CAUSING COUGHING, WHILE TAXIING, AFTER LANDING.  FOUND HYD LEAK UNDER SEAT 3DF.  REPAIRED USING RING-LOCK IAW 20-55-55 AND SEAT WC 25-00-03R.  OPS CHECKED GOOD. OK FOR SERVICE.
